# SDR UALA2008111305432

- Difficulty date: August 23, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 68,069 hours, 11,255 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Dirty
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT FWD EXTERIOR GROUND ILLUMINATION EMERGENCY LIGHT INOP.  CLEANED AND SECURED LAMP, AND CONTACT, OPS CHECKS GOOD.
